# SDR AUS20011262

- Difficulty date: November 5, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unserviceable
- Location: Passenger Compar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN SEATS UNSERVICEABLE. PARTS MISSING. REAR SEAT LUMBAR SUPPORTS CRACKED. VARIOUS SEAT ASSEMBLIES MODIFIED. PERSONNEL/MAINTENANCE ERROR.
